Posted by: Anonymous | 2009-05-18

Mag Phos Tissue Salts

Hi there,
I started taking the MagPhos tissue salts about four months ago for my premenstrual symptoms. They have done the trick more than I ever hoped for: my mood swings are minimal, there is no cramping whatsoever and my cycle is more regular - for the past two months. As the tissue salts worked so well I started taking the ones for a sluggish bowel about a month ago. However, in the past month or so my sex drive has decreased dramatically and intercourse is often painful. My fiance and I have been together for over 2 years and have not had a problem before. Nothing else has changed in my life - I' m on the same multivitamin, working the same hours, sleeping enough etc. Could it be due to the tissue salts?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible. You will have to stop tham and see if things change.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.